Thread: Injection problem
05-23-2004, 07:20 PM #1
I'm running 100mgs of Prop ED so i have to mix up the injection spots a lot. On friday, two days ago, I did .5cc in each bicep with a 30 guage slin pin. Two days later, my biceps are incredibly sore and have a nice red patch around the area where i injected and its considerably warmer then the rest of my body.
What exactly does this mean? Minor bacterial infection?
Oh yeah, I worked biceps about an hour after injecting...do you think that would have anything to do with the pain and soreness?
05-23-2004, 07:23 PM #2
wow 30 guage slin pin....those injects must have taken a while...but besides that you might have an infection....watch your temperature for the next couple days....if your temp starts to rise or you have a fever....go to a doctor ASAP....it could just be the soreness that comes with ED prop injections....but better to be safe then sorry....good luck!!
05-23-2004, 07:28 PM #3
Thanks bro...the prop actually goes through the slin needle really easily. It just takes forever to draw with it.
05-23-2004, 07:30 PM #4Originally Posted by Big Gulps, Huh?
05-23-2004, 07:34 PM #5
On the pins i got you can't change the needle. I think i'll just go back to the store and buy different ones so i don't have to sit there all night trying to load it up.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)